# SDR USAA010754

- Difficulty date: June 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 37,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB WITH 3 CRACKS ALL .5 INCHES LONG, BS 178, WL 198 AT LBL 5.7 AND RBL 5.7, WL 212 AT RBL 5.7.  DAMAGED REMOVED, INSTALLED REPAIR DOUBLER PER EO 5300V153.  (M)
